| Catalog Number |
5100120952 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
03/02/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr report is part of the malfunction summary reporting program, exemption number e2015055.Reported events: 1 event was reported for this quarter.Product return status: 1 device was received for evaluation.Evaluation status: event was confirmed during testing.Device was found to be affected by a wear problem.Product disposition: this device is not repairable and was not returned to the user facility.Additional information there were no remedial actions taken on this device.This device is not labeled for single-use.
Event or Problem Description
This report summarizes 1 malfunction event in which the device had a broken cutting accessory still attached.One event had no patient involvement; no patient impact.